MathSciNet Relay Station
MathSciNet bibliographic data
MR440490 (55 #13365) 54C10
Huckabay, Gary M. Properties of standard maps. Proc. Amer. Math. Soc. 64 (1977), no. 1, 169–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement